Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ac98

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

1 Neutral

About ac98

  • Rank
    New Member

Recent Profile Visitors

625 profile views
  1. I swear keep taking it, I know it sucks. my skin was bad before I started accutane but from month 1-3 I had the WORST acne I have ever ever ever had in my life it was only around the end of month 4 I started to see an improvement I'm now at the beginning of month 6 and I'm so glad I didn't give up my skin is so clear and I know this is a weird thing to say but I can actually see my freckles and skin and it feels AMAZING !! Although I still get a new pimple every few days but they are small and n
  2. I use hemp Chapstick from the body shop that's the best one I've found yet, I also can sometimes depending how dry they are use a Clinique chubby stick
  3. I feel like I have a fat face too like a double chin and I have lost weight!! maybe it's cause the acne is clearing up we are now starting to see something else about ourselves that we don't like !!
  4. try get a tan , it helped my red marks last year... also you could try blue/red light treatment that helps aswell
  5. I've been on accutane 4 months and my skin only really started clearing up in the 3rd month
  6. hi I know this probably sounds stupid but when I come off accutane does my skin stay this dry or will I start to get my really oily skin back like what I had before the treatment or does it just kinda go to normal balance ?
  7. I'm on my 4 month and I'm experiencing the same, personally when I use to go on holiday abroad and get some sun I felt that helped clear up my red marks ( obviously don't go out in the sun if your still on the drug ) I also tried this red/ blue light treatment last year before I started accutane and it helped clear up the red marks
  8. you should see your doctor / derm about it
  9. ok thank you. as I am only 16 my derm told me that I was only allowed to go on it for another month and then she said it should stay in my system for another 6 weeks after so hopefully I will get better
  10. hi, I use to use duac a few years ago how bad is your acne ? im not your doctor but I was told to just put it on my spots when I had it and not on the clear skin, I think this is because it dries clear skin out this may be why it's irritated ??
  11. so I have been on accutane 4 months now: 1st month I was taking 20mg and the other 3 I have been taking 50g. I was wondering if it's still normal to be breaking out ?! my derm has put me on the drug for another month at 50g, will it eventually clear up ?
  12. hello everyone, i just though i should post an update to let you all know how my actuate treatment is going... So i have been on actuate for just over 3 months (14 weeks) now and i can finally say that i have had no new major breakouts on my face for a week (YAAAAAAY) !!! BUT... the top of my back is at its worst. i have so many spots on the top of my back, my shoulders and some at the top of my chest (just below my neck in-between my collar bones) which sucks because they are
  13. ok thanks for all the other replies i am now nearly on my 12th week and i have had no new breakouts on my forehead for a while which is so cool although i do have red marks and scars but still they cover with make-up . A few days ago i broke out on my left cheek and I'm finding it hard cause it's really bad!! I'm finding it hard as my face is dry and peeling and when i moisturise it breaks me out !!!! Anyone else having the same problem ? - A
  14. I think you have to keep going with your treatment for as long as your derm says cause as Kim said above sometimes people tend not to breakout on the lower dose but you do have to keep going with the treatment to get the full, long lasting effects of the tane
  15. ok I guess everyone is different thanks guys
×